Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have writer's cramp. Pain in hand when writing. Taking Pacitane. Want to stop medicine

Hi, I am 25 years old and suffering from writers Cramp , as a result of which i am not able to hold the pen properly and my hand starts paining while writing, apart from it my hands are well and can lift any amount of load no problem. I am taking pacitane 2 mg but having various side effects from it . Also when I am stopping the pacitane again the problem is starting. please suggest. I want to stop taking medicine.
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi arpit,
Welcome to healthcare Magic!
It seems you grip the pen very strongly and write with pressure.
Just collect the pages you have written recently and see the back, if the written text can be felt on the opposite side then you are tiring your muscles due to excessive pressure.
If not so then get your serum electrolytes levels- sodium, potassium, magnesium, calcium, phosphate.
Some times low potassium and low calcium can cause muscle nerve irritability and such problems.
Get this work to diagnose the problem and let me know.
Taking pacitane is not a definite solution only a bit relief.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor